# SDR SWIA202266824

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE PRESSURE FLOOR SILL HAS AREAS OF CORROSION FROM FS 409+128 TO FS 559.0      (C-CHECK RO 11/10/2022)    EVALUATED AND BLENDED AREA, FOUND TO BE WITHIN LIMITS. REF. REO 601R-53-41-3077 REV. -- DATED: 2022-10-03 STEPS 1-7. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND SKYWEST M-337 FORM. SEE CONTINUATION FOR WORK DETAILS.
